MedElevator Войти в исследования
← Поиск публикаций

DOI 10.2147/ndt.s98694

Медицинская библиотека · Neuropsychiatric disease and treatment · 2016

Tetrabenazine-induced oculogyric crisis - a rare complication in the treatment of Gilles de la Tourette syndrome.

Janik Piotr, Figura Monika

Клинический случайСтатьяПеревод в очереди

Аннотация

Tetrabenazine is used in the treatment of chorea, tardive dyskinesia, tics, and dystonia. It rarely causes acute eyeball dystonia and the description of this complication in Gilles de la Tourette syndrome is limited. We provide a description of an acute oculogyric crisis caused by tetrabenazine in a patient with severe tics. The patient had never developed acute dystonic reactions, although he was previously exposed to numerous dopamine receptor-blocking agents. After 8 days of therapy with tetrabenazine at a dose of 62.5 mg daily, the patient developed involuntary movement of the eyeballs. Withdrawal of tetrabenazine caused resolution of all symptoms after a week. The purpose of this description is to draw attention to the potential of tetrabenazine to induce acute oculogyric crisis as well as the difficulty of differentiating drug-induced dystonia from dystonic tics in patients with Gilles de la Tourette syndrome.

Для цитирования: Janik Piotr, Figura Monika. Tetrabenazine-induced oculogyric crisis - a rare complication in the treatment of Gilles de la Tourette syndrome.. Neuropsychiatric disease and treatment. 2016. DOI: 10.2147/ndt.s98694.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.